# SDR DLM88030169

- Difficulty date: February 21, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 39,204 hours, 31,699 cycles
- System (JASC): 2420 · AC Generation System
- Part: Harness
- Part number: 7939409501
- Part serial: NA
- Condition: Melted
- Location: Apu Shroud
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C ARRIVED WITH APU GENERATOR INOP ON MCO. DURING TROUB     LESHOOTING, WE FOUND TH APU GEN FIREWALL PLUG HAD A L      OOSE CONTACT PIN . HARNESS WAS REMOVED AND PLUG WAS OPENED TO DISCOVER A MELTED CONNECTOR AND SHIELDING . HARNESS ASSEMBLY IS TO BE REPLACED ON AEROMEXICO NON ROUTINE CARD. PART # OF HARNESS IS7939409-501
